# SDR DALA1036119855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK,  FOUND FWD CARGO COMPARTMENT DOOR CUTOUT STA 408 FLOORBEAM RBL56, ATTACH BRACKET CRACKED.  LOCATED, DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-30-2,51-30-5,51-10-4.
